# SDR DALA2015073104769

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 28,971 hours, 26,170 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO A ELEVATOR SPLIT MESSAGE AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED.  PERFORMED TROUBLESHOOTING IAW FIM 27-30. FCC 2 ELEVATOR POSITION READINGS WERE INCONSISTANT WITH FCC NR 1.  SWAPPED FCC'S AND PROBLEM FOLLOWED.  RETURNED FCC'S TO ORIGINAL POSITIONS. REPLACED FCC NR 2 AND ALL ELEVATOR POSITION READINGS WERE WITHIN TOLERANCE IAW AMM. ACCOMPLISHED NR 1 & NR 2 FCC AUTOLAND TESTS WITH POSITIVE RESULTS.
